I just upped my Venlaxafine dose from just under 75 mg to 150mg because I have the worse obsessive thoughts that keep playing all day. My anxiety went way up for the first few days and now it's gradually getting better but still there. The thoughts are there still. It's been 10 days. Should I be worried this isn't working?! I'm freakingg out
You may want to give it a few more weeks. If after a month of the increased dose you are still having symptoms you are unable to deal with call your doctor for possible options. You can also ask for a short term anti-anxiety med until the Venlafaxine kicks in.
I hope it all gets better for you soon.
Hi, 2! You may have as much as another couple weeks before you feel the full effects of the increased dose, although it could kick in much sooner Try to be patient as it sounds as if the side effects are already wearing off. If your anxiety is already decreasing you might want to avoid *fast fix* sedatives such as Xanax as they are highly addictive, especially if you have any history of substance abuse.
Best regards and remember, try to be patient. It will be well worth your effort. Wildcat
2much; Yes both the answers are very good from my friends just wanted you to know that it is very common when the dose is increased to have that Anxiety come back hard for a few days and then a few weeks to reach the blood level. Don't increase it until you have talked to the doctor again and at least 2 weeks. Everything you are saying is very normal and it should get better soon. Just hang in there and try not to focus too much on the thoughts going through your head. As soon as they start to act up try to think of something else you enjoy. hope you get to feeling better very soon. Chuck1957
- Venlafaxine Information for Consumers
- Venlafaxine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Venlafaxine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 26 Aug 2013 • 3 answers
Posted 20 Apr 2015 • 3 answers
Posted 31 Aug 2015 • 1 answer
Posted 28 Jan 2017 • 3 answers
Posted 17 Jan 2018 • 2 answers